CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:11/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form  
A REMARK ON GLOBAL SOLUTIONS TO RANDOM 3D VORTICITY EQUATIONS FOR SMALL INITIAL DATA 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 8, 页码: 4021-4030
Authors:  Roeckner, Michael;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10
Stochastic vorticity equations  controlled rough path  small initial data